Skip to content
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Mucinex Cold & Flu Day & Night Tablets

Original price $15.99 - Original price $26.99
Original price
$15.99
$15.99 - $26.99
Current price $15.99
Size: 24s
Day tablets provide temporary relief from the symptoms of sinus congestion and cold and flu such as blocked nose, headache and fever, body aches and pains.
Night tablets also contain an antihistamine to provide relief from runny nose and sneezing, itchy or watery eyes therefore allows for rest.
  • Clears sinus congestion & blocked or runny nose.
  • Relieves cold & flu symptoms, fever, headache & body pains.
  • * Note night tablets may cause drowsiness (avoid alcohol and driving).

 

Ingredients

Day tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg

Night tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg

Dosing guide

Adults and children 12 years & over.
White day tablets: Take 2 in the morning and 2 in the afternoon if required. Repeat dose if needed after 46 hours.
Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.

Warnings and Cautions

Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional.